# SDR AALA202010269005

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM25909
- Condition: Failed
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DO NOT PASS OPERATIONAL TEST DAMPING FUNCTIONAL ON PASSENGER CREW DOOR 831 FORWARD GALLEY AREA.  REPLACED DAMPER ON PASSENGER CREW DOOR 831 FORWARD GALLEY AREA, IAW AMM 52-11-14-400-001-B.
